# SDR SWAA2019050132093

- Difficulty date: April 4, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AROUND NUT PLATE HOLES AT BS. 887, BETWEEN RBL 0 TO RBL 21.  R&R SUPPORT STRAP PER SRM.
